个人详细信息
范先令

范先令

教授
兰州大学 数学与统计学院

邮箱: fanxl@lzu.edu.cn
座机: 0931-8911173
范先令,男, 汉族,中共党员。1944年3月出生于河南安阳,1980年9月至1982年7月在兰州大学基础数学专业师从陈文源先生读研究生,获硕士学位;1982年9月起在兰州大学任教,1993年起任教授,1995年起任博导,1993年起享受国务院政府特殊津贴。科研方向为非线性泛函分析,出版专著3部,发表学术论文120多篇,主持完成多项国家自然科学基金面上项目,研究成果获甘肃省科技进步二等奖等奖励;曾获甘肃省优秀教师“园丁奖”和“全国先进工作者”等荣誉称号。曾任兰州大学数学系副系主任、兰州大学工会主席职务。2009年退休。
个人详细信息

研究成果

56 1990 6 20
Items Views Downloads h-index
[1] Fan, XL,Zhao, D. A Class Of Degiorgi Type And Holder Continuity[J]. Nonlinear Analysis-theory Methods & Applications,1999,36(3):295-318.
浏览/下载:63/0
[2] Fan, XL,Li, WT,Zhong, CK. A Classification Scheme For Positive Solutions Of Second Order Nonlinear Iterative Differential Equations[J]. Electronic Journal Of Differential Equations,2000:-.
浏览/下载:79/0
[3] Fan, XL. A Constrained Minimization Problem Involving The P(x)-laplacian In R-n[J]. Nonlinear Analysis-theory Methods & Applications,2008,69(10):3661-3670.
浏览/下载:15/0
[4] Fan, XL,Fan, X. A Knobloch-type Result For P(t)-laplacian Systems[J]. Journal Of Mathematical Analysis And Applications,2003,282(2):453-464.
浏览/下载:14/0
[5] Fan, XL,Wang, FZ. A Perturbation Theorem For The P-laplace Equation In Unbounded Domains[J]. Nonlinear Analysis-theory Methods & Applications,2002,50(3):313-322.
浏览/下载:10/0
[6] Fan, XL. A Remark On Ricceri's Conjecture For A Class Of Nonlinear Eigenvalue Problems[J]. Journal Of Mathematical Analysis And Applications,2009,349(2):436-442.
浏览/下载:44/0
[7] Fan, XL. Amemiya Norm Equals Orlicz Norm In Musielak-orlicz Spaces[J]. Acta Mathematica Sinica-english Series,2007,23(2):281-288.
浏览/下载:17/0
[8] Fan, XL. An Imbedding Theorem For Musielak-sobolev Spaces[J]. Nonlinear Analysis-theory Methods & Applications,2012,75(4):1959-1971.
浏览/下载:71/1
[9] Fan, XL. Anisotropic Variable Exponent Sobolev Spaces And P((x)over-right-arrow)-laplacian Equations[J]. Complex Variables And Elliptic Equations,2011,56(7-9):623-642.
浏览/下载:62/0
[10] Fan, XL. Boundary Trace Embedding Theorems For Variable Exponent Sobolev Spaces[J]. Journal Of Mathematical Analysis And Applications,2008,339(2):1395-1412.
浏览/下载:11/0
总共6页 当前第1页 1

研究主题

p(x)-Laplacian[8] p(x)-Laplacian equation[6] variable exponent Sobolev space[5] positive solution[4] Neumann problem[4] variational principle[3] Dirichlet problem[3] Musielak-Sobolev space[3] oscillation[3] Sobolev spaces[3] Lipschitz condition[2] embedding[2] quasi-minimizer[2] Anisotropic[2] Variable exponent[2]

成果统计

合作作者[TOP 5]

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace